Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 7 of 7 Posts

·
Registered
Joined
·
369 Posts
Discussion Starter · #1 ·
Got a question. I am on some meds that put me in to temp menopause. It says it causes menopausal symptoms. I read about vaginal dryness. Is it usually internal or external dryness or both? I don't notice internal but externally I have a lot of itching. I don't think it's an infection. I think just irritation from being dry.
 

·
Registered
Joined
·
360 Posts
Poopster, Here's what I know. In every woman who has her plumbing still intact there is a hormonal shift that occurs during the month. There is a change in PH level (acidity) in the secretions of that area between days 7 and 21 of the cycle. This can cause an itchyness as the increased acidity irritates your tender bits and pieces. It doesnt' have to mean you're 'dry' but there are many products out there that can help with that, Vagisil makes a good one.Whatcha on, Depo? Lupron?Wes
 

·
Registered
Joined
·
369 Posts
Discussion Starter · #3 ·
Wes,Yes, I am on Lupron. I know about the hormonal shift. I've never experienced this kind of sympton.. EVER. I am assuming it's from the Lupron.
 

·
Registered
Joined
·
369 Posts
Discussion Starter · #7 ·
I am now on the three month shot.I can't use anything that contains estrogen cause it will defeat the purpose of the Lupron.Thanks for your responses.
 
1 - 7 of 7 Posts
Top